# SDR ASAA2014080808782

- Difficulty date: August 8, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 21,599 hours, 6,683 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF 1 TRANSMITTED WELL BUT WAS UNREADABLE TO THE PILOTS.  ACFT GROUNDED. ACCOMPLISHED NR 1 HF COMMUNICATION SYS TEST, IAW FIM 23-11, TASK 801 AND AMM TASK 23-11-00 VIA SFO, GROUND OPS TEST NORMAL.  NO HISTORY LAST 60 DAYS.
